Your Health. Your Family. Your Choice.
Life Threatening? No
Write-up: Information has been received from a registered nurse concerning a female (age not reported) with on known allergies or adverse drug reactions reported. On 9/27/06, the pt was vaccinated IM in the left deltoid with 1 ml (2 vials) of HPV vaccine (lot 0B37F). Concomitant therapy included a tetanus toxoid shot in the other arm. Subsequently, the pt experienced arm hurting. The registered nurse confirmed that the pain was at the injection site. The pt has not mentioned any other symptoms. The pt sought unspecified medical attention. The intervention to prevent serious criteria was 800 mg, of Motrin. The registered nurse reported that she did not know if the event would have worsened or improved without the intervention of Motrin. On 9/28/06, the pt returned to the physicians office and was fine, however her arm still hurt. At the time of this report, the pt had not recovered from the event. The reporter considered the event to be serious as an other important medical event (OMIC). Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166